# SDR SIMA200219105

- Difficulty date: July 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DENTS/SCRAPE BETWEEN FRAMES 19 AND 20 AND STRINGERS 15L AND 16L.  BLENDED AREA PERFORMED EDDY CURRENT AND THICKNESS, NO DEFECTS.  DENT FOUND TO BE WITHIN EMB 145 SRM 53-21-10 TABLES 101 AND 102 LIMITS.  (M)
